# SDR UIEA201811012441

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T5008
- Part serial: NSN
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BS 859.5,  RBL 59 HAD CORROSION.  R & R THE FLOOR SUPPORT SECTION IAW SRM 51-40-02-0G-0, AND SRM 53-00-51-2R-3, FIG 201.
